Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 67 found articles
 
 
  Elliptic and non-hyperbolic closed characteristics on compact convex P-cyclic symmetric hypersurfaces in R2n\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathbf{R}^{2n}$$\end{document}
 
 
Title: Elliptic and non-hyperbolic closed characteristics on compact convex P-cyclic symmetric hypersurfaces in R2n\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathbf{R}^{2n}$$\end{document}
Author: Liu, Hui
Wang, Chongzhi
Zhang, Duanzhi
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 59 () nr. 1 pages xx
Year: 2020-01-06
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 67 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands